# SDR SWAA011980

- Difficulty date: July 12, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 48,131 hours, 46,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND VERTICAL BEAM WEB CRACKED .125 IN AT BS 180, LBL 5.7 & WL 180.  REPAIRED WEB PER SWA RA.
